# SDR QXEA2010052800318

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - RT INBD SEAT TRACK NR 13 HAS CORROSION ON TOP OF CLAWS AT APPROX STA X481.  BLENDED AREA OF CORROSION TO REMOVE DAMAGE AND FOUND IT TO BE WITHIN LIMITS IAW RD 8/4-53-884 WITH .012" OF MATERIAL REMOVED FROM THE TOP SURFACE OF THE LUGS.  ALODINED BARE AREA IAW SRM 51-21-10.  HFEC IAW NDTM PART 6 51-00-01, NO CRACKS NOTED.
